# SDR UIEA2017041700602

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 74,914 hours, 9,446 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Indicator
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FLOW INDICATOR FROZEN ON DESCENT, FL 390 DOWN TO 340, INDICATOR FROZEN AT 4.4, FL 180 ON DOWN.   CLEANED AND SEATED THE FUEL FLOW CONNECTOR.  OPS CHECKED NORMAL IAW AMM 73-31-01.
